Wydział Matematyki i Informatyki UJ - lista publikacji

1-13 z 13.

1981

13.
On approximation and interpolation of entire functions, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 22 (1981), 173--188
12.
Holomorphic functions with restricted growth on complex manifolds, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 22 (1981), 85-93
8.
A geometric criterion for analytic set of dimension one to be algebraic, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 3-4, 127--130
6.
Sur les fonctions admettant une extension de type positif, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. I MATH. 292 (1981), no. 8, 431--432
5.
Some conditions for the algebraicity of analytic sets, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 11-12, 545--548
3.
A modified edge of the wedge theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 15--17
2.
Extremal plurisubharmonic functions in Cn, ANN. POLON. MATH. 39 (1981), 175--211